Coughing and some wheezing, and a little short of breath

Patient

Q: I have been taking levquin 500 for 10 days. I am better, but when I get up in the morning, I cough and expel some mucus. I can taste or smell the mucus a little. Do I need a stronger antibiotic, or some thing else. Please help---thanks

Symptoms:  Coughing some wheezing,
Doctor

A:   Thanks for consulting us. Levofloxacin should be consumed for 3 to 5 days only. If your cough is not subsiding, consult physician for further work up. Losartan that you have been taking can also precipitate or aggravate cough. It is good to stop this for time being and switch to other antihypertensive if required. Consult your physician for better advice.

Related Q&A

Q: My son is mild in education and not showing active interest. Does nootropics drugs help to improve? He is having as...

Q: My 5 year old son has allergy induced asthma every 3-4 months. It lasts only a couple days and we always treat with a...

Q: Hi I am a twenty six year old male. I have GERD. it really has not been that bad until the past couple months. I have...

Q: Hello I am a 26 year old male. The past or so I have been having a constant pressure in my head with shortness of bre...

Q: I live an active bodybuilding lifestyle but suffer often sever asthma, would higher doses of Albuterol such as in pil...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews